advertisement
Question
Posted by: Llewellyn | 2010/11/10

Dizziness

Hi Doc
A few weeks ago, I had a light case of nausea and an upset stomach. There was no vomiting, just a feeling of nausea. I took pills for nausea just after lunch. About an hour after taking the pills, I was overcome with the feeling of extreme nausea and dizziness. I fainted and woke about 1 minute later. I cannot recall much of the incident. I went to the doctor but everything was fine and blood tests showed that nothing was wrong.

However, since that incident, I have been feeling dizzy with a feeling of nausea basically daily. Sometimes it goes away and then I feel fine, but since Sunday I have had the feeling of dizzyness constantly. I am also very tired all the time, and it feels like I should lie down before I faint again. I have however not fainted again. Overall I just feel weak and dizzy.

I am 30 years old, very active and go to gym daily. I take also vitamins daily (which include vitamin B12).
Can you please help me, as I do not know what to make of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Llewellyn
This could be vertigo, caused by an infection in the middle ear balance centre or vestibulitis. Tell your GP about it, as he needs to examine your ears and he can prescribe something like Serc or Stugeron that should help a lot. It usually takes about 1-2 weeks to clear up but if it persists you often need to see an ENT specialist and further tests may be necessary (hearing test and scan of the middle ear)
See http://www.emedicinehealth.com/vertigo/article_em.htm

dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/10

Hallo Llewellyn
This could be vertigo, caused by an infection in the middle ear balance centre or vestibulitis. Tell your GP about it, as he needs to examine your ears and he can prescribe something like Serc or Stugeron that should help a lot. It usually takes about 1-2 weeks to clear up but if it persists you often need to see an ENT specialist and further tests may be necessary (hearing test and scan of the middle ear)
See http://www.emedicinehealth.com/vertigo/article_em.htm

dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement